Volume 14, issue 2 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Topological Hochschild homology of Thom spectra and the free loop space

Andrew J Blumberg, Ralph L Cohen and Christian Schlichtkrull

Geometry & Topology 14 (2010) 1165–1242
Bibliography
1 M Ando, A J Blumberg, D Gepner, M J Hopkins, C Rezk, Units of ring spectra and Thom spectra arXiv:0810.4535v3
2 A Baker, B Richter, Quasisymmetric functions from a topological point of view, Math. Scand. 103 (2008) 208 MR2484353
3 M Basterra, André–Quillen cohomology of commutative $S$–algebras, J. Pure Appl. Algebra 144 (1999) 111 MR1732625
4 M Basterra, M A Mandell, Homology and cohomology of $E_\infty$ ring spectra, Math. Z. 249 (2005) 903 MR2126222
5 A J Blumberg, Topological Hochschild homology of Thom spectra which are ${E}_\infty$ ring spectra arXiv:0811.0803
6 A J Blumberg, Progress towards the calculation of the $K$–theory of Thom spectra, PhD thesis, University of Chicago (2005)
7 J M Boardman, R M Vogt, Homotopy-everything $H$–spaces, Bull. Amer. Math. Soc. 74 (1968) 1117 MR0236922
8 M Bökstedt, The topological Hochschild homology of $\mathbb{Z}$ and $\mathbb{Z}/p$, Preprint (1985)
9 A K Bousfield, E M Friedlander, Homotopy theory of $\Gamma $–spaces, spectra, and bisimplicial sets, from: "Geometric applications of homotopy theory (Proc. Conf., Evanston, Ill., 1977), II", Lecture Notes in Math. 658, Springer (1978) 80 MR513569
10 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, Lecture Notes in Math. 304, Springer (1972) MR0365573
11 M Brun, Z Fiedorowicz, R M Vogt, On the multiplicative structure of topological Hochschild homology, Algebr. Geom. Topol. 7 (2007) 1633 MR2366174
12 S Bullett, Permutations and braids in cobordism theory, Proc. London Math. Soc. $(3)$ 38 (1979) 517 MR532985
13 F R Cohen, Braid orientations and bundles with flat connections, Invent. Math. 46 (1978) 99 MR493954
14 F R Cohen, J P May, L R Taylor, $K(\mathbb{Z}, 0)$ and $K(\mathbb{Z}_2, 0)$ as Thom spectra, Illinois J. Math. 25 (1981) 99 MR602900
15 W G Dwyer, J Spaliński, Homotopy theories and model categories, from: "Handbook of algebraic topology" (editor I M James), North-Holland (1995) 73 MR1361887
16 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, Math. Surveys and Monogr. 47, Amer. Math. Soc. (1997) MR1417719
17 A D Elmendorf, I Kriz, M A Mandell, J P May, Errata for “Rings, modules, and algebras in stable homotopy theory” (2007)
18 T G Goodwillie, Cyclic homology, derivations, and the free loopspace, Topology 24 (1985) 187 MR793184
19 P S Hirschhorn, Model categories and their localizations, Math. Surveys and Monogr. 99, Amer. Math. Soc. (2003) MR1944041
20 M Hovey, B Shipley, J Smith, Symmetric spectra, J. Amer. Math. Soc. 13 (2000) 149 MR1695653
21 N Iwase, A continuous localization and completion, Trans. Amer. Math. Soc. 320 (1990) 77 MR1031978
22 I Kriz, J P May, Operads, algebras, modules and motives, Astérisque 233 (1995) MR1361938
23 L G Lewis Jr., J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, Lecture Notes in Math. 1213, Springer (1986) MR866482
24 J Lillig, A union theorem for cofibrations, Arch. Math. $($Basel$)$ 24 (1973) 410 MR0334193
25 S Mac Lane, Categories for the working mathematician, Graduate Texts in Math. 5, Springer (1998) MR1712872
26 I Madsen, Algebraic $K$–theory and traces, from: "Current developments in mathematics, 1995 (Cambridge, MA)" (editors R Bott, M Hopkins, A Jaffe, I Singer, D Stroock, S T Yau), Int. Press (1994) 191 MR1474979
27 M Mahowald, Ring spectra which are Thom complexes, Duke Math. J. 46 (1979) 549 MR544245
28 M Mahowald, D C Ravenel, P Shick, The Thomified Eilenberg-Moore spectral sequence, from: "Cohomological methods in homotopy theory (Bellaterra, 1998)" (editors J Aguadé, C Broto, C Casacuberta), Progr. Math. 196, Birkhäuser (2001) 249 MR1851257
29 M Mahowald, N Ray, A note on the Thom isomorphism, Proc. Amer. Math. Soc. 82 (1981) 307 MR609673
30 M A Mandell, Topological Hochschild homology of an ${E}_n$ ring spectrum is ${E}_{n-1}$, Preprint (2004)
31 M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. $(3)$ 82 (2001) 441 MR1806878
32 J P May, The geometry of iterated loop spaces, Lectures Notes in Math. 271, Springer (1972) MR0420610
33 J P May, Classifying spaces and fibrations, Mem. Amer. Math. Soc. 155 (1975) MR0370579
34 J P May, $E_{\infty }$ ring spaces and $E_{\infty }$ ring spectra, Lecture Notes in Math. 577, Springer (1977) 268 MR0494077
35 J P May, Fibrewise localization and completion, Trans. Amer. Math. Soc. 258 (1980) 127 MR554323
36 J P May, J Sigurdsson, Parametrized homotopy theory, Math. Surveys and Monogr. 132, Amer. Math. Soc. (2006) MR2271789
37 J R Munkres, Topology: a first course, Prentice-Hall Inc. (2000) MR0464128
38 S Sagave, C Schlichtkrull, Diagram spaces and symmetric spectra, in preparation
39 C Schlichtkrull, Higher topological Hochschild homology of Thom spectra arXiv:0811.0597
40 C Schlichtkrull, Units of ring spectra and their traces in algebraic $K$–theory, Geom. Topol. 8 (2004) 645 MR2057776
41 C Schlichtkrull, The homotopy infinite symmetric product represents stable homotopy, Algebr. Geom. Topol. 7 (2007) 1963 MR2366183
42 C Schlichtkrull, Thom spectra that are symmetric spectra, Doc. Math. 14 (2009) 699 MR2578805
43 S Schwede, B E Shipley, Algebras and modules in monoidal model categories, Proc. London Math. Soc. $(3)$ 80 (2000) 491 MR1734325
44 G Segal, Configuration-spaces and iterated loop-spaces, Invent. Math. 21 (1973) 213 MR0331377
45 G Segal, Categories and cohomology theories, Topology 13 (1974) 293 MR0353298
46 B Shipley, Symmetric spectra and topological Hochschild homology, $K$–Theory 19 (2000) 155 MR1740756
47 R E Stong, Notes on cobordism theory, Math. notes, Princeton Univ. Press (1968) MR0248858
48 A Strøm, The homotopy category is a homotopy category, Arch. Math. $($Basel$)$ 23 (1972) 435 MR0321082
49 R W Thomason, Uniqueness of delooping machines, Duke Math. J. 46 (1979) 217 MR534053
50 F Waldhausen, Algebraic $K$–theory of topological spaces. II, from: "Algebraic topology, Aarhus 1978 (Proc. Sympos., Univ. Aarhus, 1978)" (editors J L Dupont, I Madsen), Lecture Notes in Math. 763, Springer (1979) 356 MR561230
51 G W Whitehead, Elements of homotopy theory, Graduate Texts in Math. 61, Springer (1978) MR516508